# SDR 2000UALA00254

- Difficulty date: May 15, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N610UA
- Make and model: Boeing 767222
- Aircraft serial: 21871
- Aircraft time: 67,295 hours, 16,930 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL QUANTITY INDICATORS SHOWING DIVERGING VALUES BETWEEN LEFT AND RIGHT TANKS.  FLIGHT DIVERTED TO ORD.  *S/D*  ENGINE FUEL FEED SYSTEM AND FUELING SYSTEM PRESSURIZED AND CHECKED FOR TRANSFER OR LEAKS.  CHECKED CROSSFEED VALVE FOR PROPER OPERATION.  RAN ENGINES TO CHECK FOR UNEQUAL FEED.  CHECKED MAIN TANK VENTS.  BITE CHECK OF FQIS PROCESSOR.  ALL CHECKS PERFORMED 5/16/00 AT ORD WITH RESULTS NORMAL.  TO THIS DATE THE REPORTED PROBLEM HAS NOT REOCCURRED.
